Home Pharmacy HomePharmacy.com.au
Shopping Cart View Cart | Checkout | FAQs | Contact Us | Help
HomeGeneral MedicinesNutrition & WellbeingBeautyPersonal CareBaby ShopPrescriptionsHealth Articles
search
my account | newsletters | my favourites | my prescriptions
 
Image
Store Directory
General Medicine
  Nutrition & Wellbeing
  Beauty
  Personal Care
  Baby Shop
  Prescription
  Health Articles
Ways to Shop
  Past Purchases
  Shop by brand
  Shop by manufacturer
  My favourites
  My account
Prescriptions
  My repeats
  How to order
  Prescription prices
Our Policies
Security/Privacy Policy
  Delivery Policy
  Return Policy
  About our Prices
Phone
 
Sydney(02) 8206 9413
Melbourne(03) 9018 9753
Perth(08) 6363 5330
Brisbane(07) 3114 2521
Other Areas 1800 333 878
Mon to Fri
8.30am to 6.30pm EST
  Email
  Proprietor
Sohail Asghar
  Fax
  (07) 3841 6733
24 hours a day,
7 days a week
  Mail Address
  Home Pharmacy
1367 Beenleigh Rd,
KURABY
QLD 4112
  Shop Address
  1367 Beenleigh Rd
KURABY
QLD 4112
Open Mon to Fri
8.30am to 6.30pm
Sat 9.00am to 1.00pm
Sun Closed
  We home deliver!
You can also call us
and arrange to pick up
your order from the shop.
(Pick-up only possible
from the above
Brisbane address)
Paracetamol 500mg Tablets 100
Price: $1.99
Code: 164461
Manufacturer: Sandoz
"This preparation provides temporary relief of pain associated with headache, arthritis, muscular and neuralgic conditions and reduces fever. Also contains sodium metabisulfite"
  Usage
Effective relief of pain and fever
  Dosage
Adults: 1 or 2 tablets every 4 to 6 hours as required. MAXIMUM OF 8 TABLETS A DAY.Don't take this medicine for longer than a few days at a time unless advised by a doctor.

Children and adolescents (7-12 years): Up to 1 tablet every 4 to 6 hours as required, MAXIMUM OF 8 TABLETS A DAY. Do not give this medicine for longer than 48 hours at a time unless advised by a doctor. If an oversdose is taken or suspected, ring the Poisons Information Centre 13 11 26, or go to hospital straight away even if you feel well because of the risk of delayed, serious liver damage. Do not take with other products containing paracetamol, unless advised to do so by a doctor or pharmacist.

Not recommended for children under 7 years of age.
  Ingredients
Each tablet contains 500mg paracetamol.
  Warning
Keep to the recommended dose.
All prices are in Australian dollars (AUD)
Free Nationwide Delivery
Members
Sign In
Shopping Cart
Shopping Cart You have 0 items in your Shopping Cart.
Home | General Medicines | Nutrition & Wellbeing | Beauty | Personal Care | Baby Shop | Prescriptions | Health Articles
  My Account  |   My Favourites  |   My Prescriptions  |   Security/Privacy Policy  |   Links  
  View Shopping Cart  |   Go to Checkout  |   Forgot your Password?  |   Help  |   Contact Us  
  Terms and Conditions © Copyright 2003 HomePharmacy.com.au

Click here to make HomePharmacy your homepage

 
  HomePharmacy, the leading online pharmacy in Australia, provides great savings on all products.
We market over 12,000 pharmacy products, catering for the diverse range of pharmaceutical needs,
and our efficient home delivery service makes us one of the more popular online pharmacies in Australia.

HomePharmacy - where you can save on all your pharmacy needs while shopping at home.